Alert archive / Illinois / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 111, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Aug 2, 2022, 8:46 AM CDT for 4 counties in Illinois. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2022, 8:46 AM CDT (13:46 UTC)
- Expired
- Aug 2, 2022, 9:15 AM CDT
- In force
- 29 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Christian County, IL, Logan County, IL, Menard County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 43 km from the middle of the area, began a volume at 13:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -405 J/kg
- Mixed-layer LCL
- 1661 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
615 WUUS53 KILX 021346 SVRILX ILC021-107-129-167-021415- /O.NEW.KILX.SV.W.0111.220802T1346Z-220802T1415Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Lincoln IL 846 AM CDT Tue Aug 2 2022 The National Weather Service in Lincoln has issued a * Severe Thunderstorm Warning for... Southern Menard County in central Illinois... Southwestern Logan County in central Illinois... Northwestern Christian County in central Illinois... Sangamon County in central Illinois... * Until 915 AM CDT. * At 846 AM CDT, a severe thunderstorm was located near Athens, or 14 miles north of Springfield, moving south at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Springfield, Chatham, Sherman, Rochester, Riverton, Athens, Williamsville, New Berlin, Illiopolis, Pleasant Plains, Loami, Mechanicsburg, Tallula, Mount Auburn, Cornland, Jerome, Southern View, Leland Grove, Grandview and Spaulding. This includes the following highways... Interstate 55 between mile markers 87 and 111. Interstate 72 between mile markers 82 and 124. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather, contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Lincoln. && LAT...LON 3999 8997 3998 8922 3967 8923 3966 8995 TIME...MOT...LOC 1346Z 346DEG 34KT 3997 8965 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Auten
1 follow-up statement
252
WWUS53 KILX 021422
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
922 AM CDT Tue Aug 2 2022
ILC021-107-129-167-021432-
/O.EXP.KILX.SV.W.0111.000000T0000Z-220802T1415Z/
Menard-Logan-Christian-Sangamon-
922 AM CDT Tue Aug 2 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MENARD...SOUTHWESTERN
LOGAN...NORTHWESTERN CHRISTIAN AND SANGAMON COUNTIES HAS EXPIRED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been allowed to expire.
LAT...LON 3999 8997 3998 8922 3967 8923 3966 8995
TIME...MOT...LOC 1422Z 346DEG 34KT 3965 8955
$$
AutenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 7:08 AM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Aug 2, 7:08 AM CDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 708 AM CDT Tue Aug 2 2022 .MESOSCALE DISCUSSION... Issued at 708 AM CDT Tue Aug 2 2022 Storms have been filling in over the last few hours and now extend to near Peoria, with a second line of strong/severe storms dropping southeast out of the Quad Cities area. This particular region has MLCAPE's close to 3000 J/kg per latest SPC mesoanalysis with precipitable water values over 1.5 inches. Recent WPC mesoscale discussion showing concerns of potential 2-4 inch accumulations in a narrow corridor from near Peoria southeast toward Lawrenceville. 1-hour flash flood guidance in southeast Illinois is about half an inch, which may still be too high based on accumulations of 5-11 inches that have occurred since yesterday evening. Latest HRRR seems to be getting a better handle on the situation, and keeps the rain threat down there going through midday. && .SYNOPSIS... Issued at 307 AM CDT Tue Aug 2 2022 Periods of showers and thunderstorms are expected this morning, before another round of high rain chances comes in beginning Wednesday afternoon and persisting into Thursday. Depending on the extent of the rain these days, temperatures have the potential to be held down some by clouds. However, highs in the 90s will occur in some areas, especially on Wednesday, when the heat index will likely reach 100 to 105 degrees. && .SHORT TERM...(Today and tonight) ISSUED AT 307 AM CDT Tue Aug 2 2022 Latest surface map shows a warm front draped over central Illinois, with mid 70s dew points pooling south of it and mid 60s north. The convection that has been persistent over the southeast CWA the last several hours, featuring rainfall estimates in excess of 10 inches between Newton and Olney, has waned a bit as of late. However, storms have begun to extend northwest to Springfield along a CAPE gradient that drapes across the middle of the CWA. High-res models have not had the greatest handle on this, though the 00Z/7pm NSSL model is doing a decent job with this northwest axis. That model suggests an eventual connection with a cluster of storms currently over central Iowa shortly after sunrise. The forecast generally follows that model, though maybe not as high of PoP's as it would suggest, with most of the rain chances through midday. As it stands right now, it appears the clouds should hold on long enough to keep temperatures under control, though the western CWA should still reach the lower 90s where heat index values will be around 100. .LONG TERM...(Wednesday through Monday) ISSUED AT 307 AM CDT Tue Aug 2 2022 Thermal ridge will be focused across the Plains into late week, edging east into the Midwest toward the weekend. Upper wave moving across the northern CONUS will be digging as it approaches the Midwest, and will bring a cold front into central Illinois Wednesday evening. One of the main questions will be whether or not we manage to get more of a surge of heat before clouds and rain arrive. If the clouds hold off, we should be able to get the heat index to around 105 or so across most of the CWA. However, with the uncertainty at the moment, we will hold off on a heat advisory. With the aforementioned front, it looks to be stalling somewhere over southern Illinois on Thursday as the upper trough slowly drifts eastward. In the early part of the period, PoP's have been increased across the northwest CWA Wednesday afternoon. SPC Day2 marginal risk extends as far south as I-70, though shear is fairly modest except right along the front, so any severe storms would likely be of the pulse variety. As we get into Thursday, will keep categorical PoP's going over eastern Illinois with the slowness of the front, but the northwest CWA should dry out as high pressure over the upper Mississippi Valley provides a northeast flow. As we get into the weekend, the upper ridge flattens as another significant upper wave tracks across the northern U.S. Question will be how much it flattens, which will suggest more of a precip threat for us if it does. Of the longer range guidance, only the Canadian model is showing passage of a cold front and associated convection toward Sunday evening, while the GFS and European solutions hold off until toward Monday afternoon. Heat index values likely to reach 100-105 again this weekend before the front arrives. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 620 AM CDT Tue Aug 2 2022 Main TAF concerns will be with thunder chances through about 18Z. Current activity as of 11Z has been tracking southeast across KDEC and has started to recently arc up northwest toward KPIA. However, there's also storms moving across the IL/IA border that is timed to move southeast into KPIA toward 13Z. These areas will probably fill in and be a threat through mid morning. By afternoon, the thunder should be out and skies start to clear. Going into the evening, look for south winds to begin gusting to near 20 knots from about KBMI-KSPI west. Some potential for LLWS overnight around KPIA, though it currently appears the main threat should be just to the west. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE...Geelhart SYNOPSIS...Geelhart SHORT TERM...Geelhart LONG TERM...Geelhart AVIATION...Geelhart
Hazardous weather outlook, Aug 2, 6:09 AM CDT, 2 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 609 AM CDT Tue Aug 2 2022 ILZ027>031-036-037-040>042-047>052-031100- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason- Logan-Cass-Menard-Scott-Morgan-Sangamon-Christian- 609 AM CDT Tue Aug 2 2022 This Hazardous Weather Outlook is for central Illinois. .DAY ONE...Today and tonight. Scattered thunderstorms will move across the area this morning. While widespread severe weather is not anticipated, a few of the storms this morning will produce strong winds and hail, especially near the I-74 corridor. The heat index will approach 100 degrees this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heat index values of 100 to 105 degrees are expected on Wednesday. Thunderstorms will begin moving into areas west of I-55 Wednesday afternoon, with the threat spreading east in the evening. Some of these storms will be strong or briefly severe, with damaging winds the main concern. While the threat of storms continues into Thursday, severe weather is not expected then. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-043>046-053>057-061-031100- McLean-De Witt-Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas- Coles-Edgar-Shelby- 609 AM CDT Tue Aug 2 2022 This Hazardous Weather Outlook is for east central Illinois. .DAY ONE...Today and tonight. Thunderstorms this morning will produce intense lightning and very heavy rain. Some of this rain will occur where overnight flooding occurred, resulting in additional areas of flooding. However, severe weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heat index values of 100 to 105 degrees are expected on Wednesday. Thunderstorms will begin moving into areas north of a Taylorville to Danville line by late afternoon, but will become more widespread in the evening. Some of these storms will be strong or briefly severe, with damaging winds the main concern. While the threat of storms continues into Thursday, severe weather is not expected then. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, reports of flooding or rainfall amounts would be greatly appreciated. ILZ062-063-066>068-071>073-031100- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 609 AM CDT Tue Aug 2 2022 This Hazardous Weather Outlook is for southeast Illinois. .DAY ONE...Today and tonight. Thunderstorms will produce intense lightning and heavy rain this morning, including across areas that saw widespread flooding overnight. Additional flooding will be possible through early afternoon. Any severe weather threat is expected to be brief, mainly through mid morning. Minor flooding has developed along the Little Wabash River near Clay City, and is likely on the lower Embarras River at Lawrenceville by late tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heat index values of 100 to 105 degrees are expected on Wednesday. Thunderstorms will begin moving into southeast Illinois Wednesday evening, and continue through much of Thursday. While some of the rain may be heavy, severe weather is not anticipated at this time. Flooding on the Little Wabash and lower Embarras Rivers is expected to linger for a few days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, reports of flooding or rainfall amounts would be greatly appreciated. Geelhart
In the hours before
Local storm report, Aug 2, 7:47 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
747 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 3 SE TEUTOPOLIS 39.10N 88.43W
08/02/2022 M4.90 INCH EFFINGHAM IL COCORAHS
24 HOUR TOTAL.
0730 AM HEAVY RAIN BLUE MOUND 39.70N 89.12W
08/02/2022 M4.00 INCH MACON IL PUBLIC
0700 AM HEAVY RAIN 1 SSE EFFINGHAM 39.11N 88.53W
08/02/2022 M1.76 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR TOTAL.
&&
ERWINLocal storm report, Aug 2, 7:48 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
748 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL EFFINGHAM 39.12N 88.54W
08/01/2022 E0.75 INCH EFFINGHAM IL TRAINED SPOTTER
0345 PM HAIL DIETERICH 39.06N 88.38W
08/01/2022 M1.25 INCH EFFINGHAM IL BROADCAST MEDIA
REPORT RELAYED FROM BROADCAST MEDIA.
0410 PM HAIL WHEELER 39.05N 88.32W
08/01/2022 E1.00 INCH JASPER IL EMERGENCY MNGR
MIX OF PEA TO QUARTER SIZE HAIL.
0431 PM HAIL 3 SE BOGOTA 38.89N 88.21W
08/01/2022 M1.50 INCH JASPER IL LAW ENFORCEMENT
0435 PM HAIL 3 NW BOGOTA 38.94N 88.28W
08/01/2022 M1.00 INCH JASPER IL BROADCAST MEDIA
QUARTER SIZE HAIL REPORT NEAR NEWTON POWER
STATION. TIME ESTIMATED BY RADAR.
0440 PM HAIL BOGOTA 38.92N 88.24W
08/01/2022 E1.75 INCH JASPER IL EMERGENCY MNGR
0440 PM HAIL DUNDAS 38.83N 88.09W
08/01/2022 M1.25 INCH RICHLAND IL PUBLIC
VIA SOCIAL MEDIA.
0455 PM HAIL 1 SSE OLNEY 38.72N 88.08W
08/01/2022 M1.00 INCH RICHLAND IL PUBLIC
0455 PM TSTM WND DMG 1 ENE OLNEY 38.74N 88.08W
08/01/2022 RICHLAND IL PUBLIC
LARGE TREE BLOWN DOWN ON N EAST ST, A FEW
YDS FROM CARLE RICHLAND MEMORIAL HOSPITAL.
VIA SOCIAL MEDIA.
0458 PM HAIL OLNEY 38.73N 88.08W
08/01/2022 M2.00 INCH RICHLAND IL PUBLIC
VIA SOCIAL MEDIA.
0500 PM HAIL 1 E OLNEY 38.73N 88.07W
08/01/2022 E1.75 INCH RICHLAND IL COCORAHS
RANGE OF SIZES AVERAGING 1.25 INCH AND AS
LARGE AS GOLF BALL SIZE.
0610 PM HAIL SUMNER 38.71N 87.86W
08/01/2022 E1.00 INCH LAWRENCE IL BROADCAST MEDIA
REPORTED VIA SOCIAL MEDIA.
0630 PM FLASH FLOOD 1 WNW PARKERSBURG 38.59N 88.07W
08/01/2022 RICHLAND IL PUBLIC
WATER FLOWING OVER RT 130 JUST NORTH OF
PARKERSBURG.
0650 PM TSTM WND DMG 4 ENE BERRYVILLE 38.63N 87.86W
08/01/2022 LAWRENCE IL FIRE DEPT/RESCUE
THREE FOOT DIAMETER TREES SNAPPED AND
UPROOTED.
0700 PM FLASH FLOOD 5 ENE BERRYVILLE 38.63N 87.85W
08/01/2022 LAWRENCE IL FIRE DEPT/RESCUE
FLOWING WATER OVER A LARGE PORTION OF
ROADWAY.
0740 PM FLASH FLOOD 3 S CHAUNCEY 38.79N 87.87W
08/01/2022 LAWRENCE IL LAW ENFORCEMENT
WATER OVER ROADWAY.
0830 PM HEAVY RAIN 6 E DUNDAS 38.83N 87.98W
08/01/2022 M5.50 INCH RICHLAND IL PUBLIC
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 6 E
DUNDAS. FROM SOCIAL MEDIA.
0830 PM HEAVY RAIN OLNEY 38.73N 88.09W
08/01/2022 M1.51 INCH RICHLAND IL PUBLIC
FROM SOCIAL MEDIA.
0830 PM HAIL 3 NE CALHOUN 38.68N 88.00W
08/01/2022 E1.00 INCH RICHLAND IL PUBLIC
1000 PM HEAVY RAIN NEWTON 38.99N 88.16W
08/01/2022 M5.00 INCH JASPER IL PUBLIC
1020 PM HEAVY RAIN 1 NE OLNEY 38.75N 88.07W
08/01/2022 M3.10 INCH RICHLAND IL PUBLIC
REPORT FROM SOCIAL MEDIA.
1028 PM FLOOD 4 WNW HARDINVILLE 38.93N 87.91W
08/01/2022 CRAWFORD IL LAW ENFORCEMENT
WATER OVER ROADWAY REPORTED.
1040 PM HEAVY RAIN WEST LIBERTY 38.86N 88.09W
08/01/2022 E7.00 INCH JASPER IL PUBLIC
REPORT FROM SOCIAL MEDIA.
1050 PM FLASH FLOOD NEWTON 38.99N 88.16W
08/01/2022 JASPER IL BROADCAST MEDIA
ALL ROADS OUT OF NEWTON FLOODED.
1100 PM FLASH FLOOD EFFINGHAM 39.12N 88.54W
08/01/2022 EFFINGHAM IL BROADCAST MEDIA
ROADS BEGINNING TO FLOOD.
1100 PM FLASH FLOOD DIETERICH 39.06N 88.38W
08/01/2022 EFFINGHAM IL BROADCAST MEDIA
ROADS BEGINNING TO FLOOD.
1130 PM FLASH FLOOD 5 W STE. MARIE 38.93N 88.11W
08/01/2022 JASPER IL DEPT OF HIGHWAYS
STATE ROUTE 130 FROM OLNEY TO NEWTON
REPORTED BY IDOT TO BE CLOSED DUE TO
FLOODING.
0105 AM HAIL DIETERICH 39.06N 88.38W
08/02/2022 M0.70 INCH EFFINGHAM IL BROADCAST MEDIA
0112 AM FLASH FLOOD DIETERICH 39.06N 88.38W
08/02/2022 EFFINGHAM IL BROADCAST MEDIA
WATER OVER HIGHWAY 33 IN TOWN AND OTHER
SUBDIVISION STREETS UNDERWATER.
0155 AM FLASH FLOOD 3 WSW FLORA 38.66N 88.55W
08/02/2022 CLAY IL LAW ENFORCEMENT
TWO FEET OF WATER OVER OLD HIGHWAY 50.
0230 AM HAIL 1 NW WILLIAMSVILLE 39.96N 89.56W
08/02/2022 E0.88 INCH SANGAMON IL PUBLIC
DIME TO NICKEL SIZE HAIL ESTIMATED.
0339 AM HAIL DAWSON 39.85N 89.46W
08/02/2022 U1.00 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0449 AM HAIL HARTSBURG 40.25N 89.44W
08/02/2022 U0.75 INCH LOGAN IL PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0530 AM HEAVY RAIN 2 SW BRIDGEPORT 38.69N 87.78W
08/02/2022 M1.13 INCH LAWRENCE IL MESONET
24 HOUR TOTAL, SWOP REPORT.
0545 AM HEAVY RAIN 4 SW BEASON 40.10N 89.24W
08/02/2022 M1.40 INCH LOGAN IL COCORAHS
24 HOUR TOTAL.
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
08/02/2022 M3.00 INCH CLAY IL CO-OP OBSERVER
OBSERVER REPORTED HEAVY RAIN HAS CONTINUED
SINCE 6AM MEASUREMENT.
0600 AM HEAVY RAIN 3 S MOWEAQUA 39.59N 89.02W
08/02/2022 M1.87 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL.
0625 AM HEAVY RAIN 2 SW LATHAM 39.95N 89.19W
08/02/2022 M1.34 INCH LOGAN IL MESONET
SWOP REPORT.
0630 AM HEAVY RAIN 1 NNE FLORA 38.68N 88.48W
08/02/2022 M1.71 INCH CLAY IL CO-OP OBSERVER
24 HOUR TOTAL.
0650 AM HEAVY RAIN 2 W CHESTNUT 40.05N 89.22W
08/02/2022 M2.60 INCH LOGAN IL COCORAHS
24 HOUR TOTAL.
0650 AM HEAVY RAIN 1 ENE SHELBYVILLE 39.41N 88.80W
08/02/2022 M1.18 INCH SHELBY IL COCORAHS
24 HOUR TOTAL.
0650 AM HEAVY RAIN NWS LINCOLN 40.15N 89.34W
08/02/2022 M1.13 INCH LOGAN IL NWS EMPLOYEE
RAINFALL OVER LAST SIX HOURS.
0700 AM HEAVY RAIN FLORA MUNICIPAL AIRPORT 38.67N 88.45W
08/02/2022 M2.99 INCH CLAY IL AWOS
1.48 INCHES IN LAST HOUR.
0700 AM HEAVY RAIN 1 SE LAWNDALE 40.21N 89.27W
08/02/2022 M2.60 INCH LOGAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN YALE 39.12N 88.03W
08/02/2022 M2.24 INCH JASPER IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN EFFINGHAM COUNTY AIRPOR 39.07N 88.53W
08/02/2022 M1.85 INCH EFFINGHAM IL AWOS
1.12 INCHES IN LAST SIX HOURS.
0700 AM HEAVY RAIN 1 SSE EFFINGHAM 39.11N 88.53W
08/02/2022 M1.76 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN LOGAN COUNTY AIRPORT 40.16N 89.34W
08/02/2022 M1.27 INCH LOGAN IL AWOS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 4 NNE ILLIOPOLIS 39.91N 89.21W
08/02/2022 M1.06 INCH MACON IL COCORAHS
24 HOUR TOTAL.
0730 AM HEAVY RAIN 3 SE TEUTOPOLIS 39.10N 88.43W
08/02/2022 M4.90 INCH EFFINGHAM IL COCORAHS
24 HOUR TOTAL.
0730 AM HEAVY RAIN BLUE MOUND 39.70N 89.12W
08/02/2022 M4.00 INCH MACON IL PUBLIC
&&
ERWINLocal storm report, Aug 2, 7:56 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
756 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HEAVY RAIN 1 SE FLORA 38.66N 88.48W
08/02/2022 M2.97 INCH CLAY IL CO-OP OBSERVER
24 HOUR TOTAL.
0750 AM HEAVY RAIN 1 NW HARRISTOWN 39.85N 89.09W
08/02/2022 M1.61 INCH MACON IL MESONET
RAINFALL TOTAL SINCE MONDAY EVENING. SWOP
REPORT.
0700 AM HEAVY RAIN 1 NW BUFFALO 39.86N 89.42W
08/02/2022 M1.41 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL.
&&
ERWINLocal storm report, Aug 2, 8:07 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
807 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM TSTM WND DMG MECHANICSBURG 39.81N 89.40W
08/02/2022 SANGAMON IL MESONET
DELAYED REPORT. LARGE TREE BRANCH (ESTIMATED
24 INCH DIAMETER) DOWN, PHOTO PROVIDED. SWOP
REPORT.
&&
ERWINLocal storm report, Aug 2, 8:31 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
831 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HEAVY RAIN DAWSON 39.86N 89.46W
08/02/2022 M4.00 INCH SANGAMON IL PUBLIC
0800 AM HEAVY RAIN 2 E SHELBYVILLE 39.41N 88.77W
08/02/2022 M2.70 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL.
0600 AM HEAVY RAIN 2 S OLNEY 38.70N 88.08W
08/02/2022 M2.55 INCH RICHLAND IL CO-OP OBSERVER
24 HOUR TOTAL.
0745 AM HEAVY RAIN 1 NNE LOGAN COUNTY AIRP 40.17N 89.33W
08/02/2022 M1.40 INCH LOGAN IL COCORAHS
24 HOUR TOTAL.
0810 AM FLASH FLOOD 1 S PEORIA HEIGHTS 40.73N 89.57W
08/02/2022 PEORIA IL PUBLIC
WATER ON ROADWAY, DEEP ENOUGH TO RISE ABOVE
CAR TIRES.
0817 AM FLASH FLOOD PEORIA 40.72N 89.59W
08/02/2022 PEORIA IL BROADCAST MEDIA
SIGNIFICANT WATER PONDING ON ROADWAYS.
0825 AM FLASH FLOOD WASHINGTON 40.70N 89.41W
08/02/2022 TAZEWELL IL EMERGENCY MNGR
PONDING OF WATER ON SOME STREETS, ABOUT 3
INCHES DEEP.
&&
ERWINLocal storm report, Aug 2, 8:46 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
846 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 NE OLNEY 38.75N 88.07W
08/02/2022 M3.21 INCH RICHLAND IL COCORAHS
24 HOUR TOTAL.
0830 AM HEAVY RAIN 3 NW PEORIA 40.77N 89.67W
08/02/2022 M1.63 INCH PEORIA IL NWS EMPLOYEE
ONE HOUR RAINFALL, RAIN STILL FALLING.
0830 AM HEAVY RAIN 2 N WEST PEORIA 40.72N 89.64W
08/02/2022 M1.55 INCH PEORIA IL MESONET
SWOP REPORT. STILL RAINING.
&&
ERWINThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:23 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 37 min |
| Aug 1, 8:31 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 29 min |
| Aug 1, 9:20 PM CDT | Flash Flood Warning | ILX | Crawford, Jasper | 4 hr |
| Aug 1, 9:58 PM CDT | Flash Flood Warning | ILX | Clay, Richland | 6 hr |
| Aug 1, 11:06 PM CDT | Flash Flood Warning | ILX | Effingham | 4 hr |
| Aug 2, 12:50 AM CDT | Severe Thunderstorm Warning | ILX | Clay | 25 min |
| Aug 2, 1:13 AM CDT | Severe Thunderstorm Warning | ILX | Effingham, Jasper | 32 min |
| Aug 2, 1:16 AM CDT | Severe Thunderstorm Warning | ILX | Clay | 16 min |
| Aug 2, 2:23 AM CDT | River Flood Warning | ILX | Clay, Richland | 13 days |
| Aug 2, 2:28 AM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 47 min |
| Aug 2, 2:47 AM CDT | Areal Flood Warning | ILX | Crawford, Effingham, Jasper, Richland | 9 hr |
| Aug 2, 3:08 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 52 min |
| Aug 2, 3:16 AM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| Aug 2, 3:58 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Moultrie, Shelby | 32 min |
| Aug 2, 4:54 AM CDT | Flash Flood Warning | ILX | Christian, Coles, Cumberland, Shelby | 8 hr |
| Aug 2, 5:07 AM CDT | River Flood Warning | ILX | Lawrence | 4 days |
| Aug 2, 5:52 AM CDT | Flash Flood Warning | ILX | Crawford, Cumberland, Effingham, Jasper, Shelby | 6 hr |
| Aug 2, 6:23 AM CDT | Flash Flood Warning | ILX | Clay, Lawrence, Richland | 6 hr |
| Aug 2, 6:42 AM CDT | Severe Thunderstorm Warning | ILX | Logan, McLean, Tazewell | 33 min |
| Aug 2, 7:04 AM CDT | Flash Flood Warning | ILX | Christian, Macon, Sangamon, Shelby | 6 hr |
| Aug 2, 7:17 AM CDT | Special Weather Statement | ILX | Peoria | 43 min |
| Aug 2, 7:25 AM CDT | Flash Flood Warning | ILX | DeWitt, Logan, McLean, Tazewell | 4 hr |
| Aug 2, 7:36 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Logan, McLean, Mason, Peoria, Schuyler and 2 more | 39 min |
| Aug 2, 8:12 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Tazewell and 1 more | 48 min |
| Aug 2, 8:16 AM CDT | Flash Flood Warning | ILX | Peoria, Tazewell, Woodford | 2 hr |
| Aug 2, 8:38 AM CDT | Flash Flood Warning | ILX | Tazewell, Woodford | 116 min |
| Aug 2, 8:50 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Moultrie, Piatt | 25 min |
| Aug 2, 9:17 AM CDT | Special Weather Statement | ILX | Moultrie | 28 min |
| Aug 2, 9:20 AM CDT | Special Weather Statement | ILX | Christian | 25 min |
| Aug 2, 9:24 AM CDT | Flash Flood Warning | ILX | Logan, Macon, Moultrie, Piatt, Shelby | 3 hr |
| Aug 2, 9:43 AM CDT | Flash Flood Warning | ILX | Christian, Logan, Macon, Mason, Menard, Sangamon | 3 hr |
| Aug 2, 9:53 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Moultrie, Shelby | 52 min |
| Aug 2, 10:12 AM CDT | Flash Flood Warning | ILX | Coles, Moultrie, Shelby | 3 hr |
| Aug 2, 10:41 AM CDT | Special Weather Statement | ILX | Clay, Richland | 34 min |
| Aug 2, 12:23 PM CDT | Areal Flood Warning | ILX | Clay, Crawford, Cumberland, Effingham, Jasper, Lawrence and 2 more | 6 hr |
| Aug 2, 2:19 PM CDT | Special Weather Statement | ILX | Tazewell | 26 min |
| Aug 2, 2:53 PM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 27 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.